# SDR HEEA0012831

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 206063640101
- Condition: Sticks
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STICKS IN OPEN AND CLOSE POSITIONS.
